Exploring The Hormonal Route. Hair=life.

likemike

Established Member
My Regimen
Reaction score
119
Atm it's estradiol injections, bica, finasteride, minoxidil on temples

Really good result.. You are a norwood-0 now

How old are you?

Sorry for asking so much questions

I am on HRT too since 2 years but my hairline is only a norwood-1.. I have a little bit corner...
 

keepcoolmybabies

Experienced Member
My Regimen
Reaction score
928
I saw an old picture.. He/she had a receding hairline at the beginning.. The time for treatment was perfect.. From norwood 2 to 0.. I would say
Yeah i was prolly Norwood 2ish before. I'm trans so my regimen goal was always to try and get a rounded nw0. HRT helped, but adding minoxidil with tretinoin helped to gain the final ground back
 

likemike

Established Member
My Regimen
Reaction score
119
Yeah i was prolly Norwood 2ish before. I'm trans so my regimen goal was always to try and get a rounded nw0. HRT helped, but adding minoxidil with tretinoin helped to gain the final ground back
Thank you for the information about tretinoin

I want my round hair back too

At the moment i have a really masculine hairline
I hate it

I want to be feminine too as an androgynous 'man'.. I hate the masculine features... Now I ve strong masculine facial bone structure and need a ffs
 

Almas

Banned
My Regimen
Reaction score
886
This is a photo after 8-9 months without estrogen. It is clearly visible that the temples and growth line are already very bald, and the hair is of poor quality. It doesn't bother him because he wears long hair and doesn't put bangs up like me
But I have a feeling that after quitting estrogen, my hair will deteriorate quickly and the only way to keep my hair good is with continuous HRT, the worst effect of which is to reduce growth by 2 inches. This is critical considering my height of 169cm ... Although I am planning to increase it with leg lengthening surgery, it will not happen very soon.

You need at least 6-9 months a year without estrogen to avoid feminizing too much, but during this time your hair will deteriorate a lot. You can try estrogen cycles 2 times a year for 3 months, but then at least 2 months a year I will feel the symptoms of menopause after stopping E and possibly bald due to telogen outflow
Hell, does this puzzle have a solution at all?
This is why I was so afraid that bicalutamide would not work: now we have no means to maintain the results.
1623575063739.png
1623575229315.png
 

KNemo

Established Member
My Regimen
Reaction score
146
"Although I am planning to increase it with leg lengthening surgery ..."

I sure hope this is just a LARP because the thought someone being this confused is frightening.
After 1 year of estradiol I was 1cm taller (as measured by a professional) for some strange reason even though being far too old to have active growth zones, heard of the same thing from younger people too.
At worst estrogen can make you stop growing.
 

Almas

Banned
My Regimen
Reaction score
886
"Although I am planning to increase it with leg lengthening surgery ..."

I sure hope this is just a LARP because the thought someone being this confused is frightening.
After 1 year of estradiol I was 1cm taller (as measured by a professional) for some strange reason even though being far too old to have active growth zones, heard of the same thing from younger people too.
At worst estrogen can make you stop growing.
I don't know what explains your height on HRT, but as a rule, growth on HRT either does not change or decreases due to the rotation of the pelvis, as I showed in the image above. You may also feel temporary lower back pain as your muscles and tendons relax, which will bring your pelvis to a new position. Also, on HRT, shoe size can change due to the compression of ligaments and tendons, I know people with this experience
Fortunately, these changes take time, and if I use estrogen for too long (no more than 6-8 months) I won't get these effects. There are cases of a reversal of the pelvis already in the first month, but I will hope that this will not affect me. Whenever possible, I will train muscles, it will be useful for maintaining muscle mass and strength.
 

JaneyElizabeth

Banned
My Regimen
Reaction score
2,065
This is a photo after 8-9 months without estrogen. It is clearly visible that the temples and growth line are already very bald, and the hair is of poor quality. It doesn't bother him because he wears long hair and doesn't put bangs up like me
But I have a feeling that after quitting estrogen, my hair will deteriorate quickly and the only way to keep my hair good is with continuous HRT, the worst effect of which is to reduce growth by 2 inches. This is critical considering my height of 169cm ... Although I am planning to increase it with leg lengthening surgery, it will not happen very soon.

You need at least 6-9 months a year without estrogen to avoid feminizing too much, but during this time your hair will deteriorate a lot. You can try estrogen cycles 2 times a year for 3 months, but then at least 2 months a year I will feel the symptoms of menopause after stopping E and possibly bald due to telogen outflow
Hell, does this puzzle have a solution at all?
This is why I was so afraid that bicalutamide would not work: now we have no means to maintain the results.
View attachment 163852View attachment 163853
The hair looks pretty damn good to me. Dutasteride is for maintenance.
 

Almas

Banned
My Regimen
Reaction score
886
Dutasteride is for maintenance.
Even Bicalutamide does not slow down baldness, I drink it for the skin rather than the hair. Finasteride is also a dummy, it seems to me that since I started drinking it, I have an endless telogen outflow - I don't know. In general, with aggressive baldness, everything except HRT has no effect, it does not even slow down. After HRT I will try 150mg of Bicalutamide, but without any hope. I've been thinking about progesterone monotherapy for a while, but I'm not good at it.
 

JaneyElizabeth

Banned
My Regimen
Reaction score
2,065
Even Bicalutamide does not slow down baldness, I drink it for the skin rather than the hair. Finasteride is also a dummy, it seems to me that since I started drinking it, I have an endless telogen outflow - I don't know. In general, with aggressive baldness, everything except HRT has no effect, it does not even slow down. After HRT I will try 150mg of Bicalutamide, but without any hope. I've been thinking about progesterone monotherapy for a while, but I'm not good at it.
The sad thing is that all of a sudden, I have MtF's contacting me and saying that their hair loss has not halted so, I thought that was a given. Even the hospital sites claim halt of hair loss. This is harder to prove that I had hoped. Some people tell me that they have reached very high pg/ml levels and nothing and some of them are under 25 so I have scaled back any definitive answers and I hurt for those without progress and I just don't get it. I have microneedled for two years but Bridge never did nor do many others on HRT and they get results. I wonder if sulfurotransferase is part of all of this and I seriously wonder if having an intact beard might be a hindrance but sulfurotransferase makes beards grow thicker so probably not.
 

Gergely

Experienced Member
My Regimen
Reaction score
380
Even Bicalutamide does not slow down baldness, I drink it for the skin rather than the hair. Finasteride is also a dummy, it seems to me that since I started drinking it, I have an endless telogen outflow - I don't know. In general, with aggressive baldness, everything except HRT has no effect, it does not even slow down. After HRT I will try 150mg of Bicalutamide, but without any hope. I've been thinking about progesterone monotherapy for a while, but I'm not good at it.
I thought you were on 150mg bica and also how are you drinking it? You have some sort of liquid bica? that sounds strange to me
 

Almas

Banned
My Regimen
Reaction score
886
The sad thing is that all of a sudden, I have MtF's contacting me and saying that their hair loss has not halted so, I thought that was a given
I also recently saw a member on this forum who stated that he was hyperandrogenic and did not benefit from HRT.
Well, a bullet to the temple is always an option
 

Almas

Banned
My Regimen
Reaction score
886
I thought you were on 150mg bica and also how are you drinking it? You have some sort of liquid bica? that sounds strange to me
Perhaps it sounds different in English. In Russian you say "I drink Bicalutamide" because you take a pill with water :)
Now I am on 75mg of Bicalutamide, during HRT I will reduce to 25mg
 

JaneyElizabeth

Banned
My Regimen
Reaction score
2,065
Perhaps it sounds different in English. In Russian you say "I drink Bicalutamide" because you take a pill with water :)
Now I am on 75mg of Bicalutamide, during HRT I will reduce to 25mg
Your translation also came through saying that finasteride was a "dummy" which is funny in English.
 
Top